# SDR AALA20011643

- Difficulty date: August 13, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOUBLER IN FORWARD CARGO DOOR CUTOUT AT LOWER FORWARD CORNER NOT PER SRM.  REMOVED OLD DOUBLER.  INSTALLED DOUBLER PER ESO 80559 DATED 8-13-01.  (M)
